# SDR 99ZZZX174

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81010
- Make and model: Tmpson NAVIONA
- Aircraft serial: NAV4434
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fork
- Part number: 14534117
- Condition: Cracked
- Location: Nlg
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, NOTED THE OLEO CENTERING BUNGEE HAD NEVER BEEN REMOVED PER NORTH AMERICAN SB'S.  (IT ALSO WAS BENT AND CRACKED) ON REMOVAL OF THE NOSE ASSY FROM ACFT.  A SLIGHT BUBBLING OBSERVED ON THE LANDING GEAR FORK.  AFTER DEEP CLEANING (4 LAYERS OF PAINT), THE ENTIRE T/E OF THE FORK HAD LAYERS OF EXFOLIATION ON THE BOTTOM OF THE FORK, WHERE THE AN-4-17A BOLTS ARE INSERTED, LARGE SURROUND OF LAYERED EXFOLIATION SEEN AROUND HEAD OF BOLT.  TRUNNION BEARING LT, AND RT SIDE TOTALLY WORN OUT WITH .0312 INCH VERTICAL, LATERAL PLAY.  ACFT TT:  2,400 HRS.
